# SDR AALA20000722

- Difficulty date: April 28, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- Aircraft time: 73,050 hours, 47,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STA 1070 FLOORBEAM LOWER FLANGE AROUND 2 NDT PLATES, RBL 10 AND LBL 10.  INSTALLED DOUBLER REPAIR PER ESO 11697 DATED 4-21-00. (X)
